Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Druckformat: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v51.i2-3.140
pages 149-159

Electromagnetic Step Signal Propagation in Lossy Waveguide

S. B. Nikitskiy
Oleg Aleksandrovich Tretyakov
V. Karazin National University of Kharkov, 4, Svoboda Sq; Kharkov, 61077
K. M. Yemelyanov
V. Karazin National University of Kharkov, 4, Svoboda Sq., Kharkov, 61077

ABSTRAKT

Propagation of the transient electromagnetic field in a waveguide with the perfectly conducting surface of arbitrary cross-section which is filled with a lossy medium is considered. Time Domain Method of Waveguide Evolutionary Equations has been used, and original initial-boundary value vector problem for Maxwell's equations has been reduced to integration of the one-dimensional Klein-Gordon scalar equation. Its solution is obtained as an expansion in terms of a suitable for Time Domain Method basic set. The expansion coefficients are readily derived through the same decomposition of the input signal. Analytical forms of early- and late- time approximations for propagating electromagnetic signal are presented, and the validity conditions for the exact solution are discussed.


Articles with similar content:

A MULTIMODES MONTE CARLO FINITE ELEMENT METHOD FOR ELLIPTIC PARTIAL DIFFERENTIAL EQUATIONS WITH RANDOM COEFFICIENTS
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 5
Xiaobing Feng, Cody Lorton, Junshan Lin
TWO-DIMENSIONAL BOUNDARY VALUE PROBLEM FOR SYMMETRIC EQUATION OF ANOMALOUS DIFFUSION
Computational Thermal Sciences: An International Journal, Vol.8, 2016, issue 1
Marina Synah, Dmytro Kushnir, Tetiana Kirichok
PERFORMANCE OF A HALF-TRANSPARENT CONE WITH AN AXIAL SLOT IN THE FIELD OF A RADIALLY ORIENTED ELECTRIC DIPOLE
Telecommunications and Radio Engineering, Vol.73, 2014, issue 16
A. A. Strelnitsky, A. M. Tytarenko, V. A. Doroshenko
The Reflection Principle in Two-Dimensional Boundary-Value Problems for the Helmholtz Equation
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 5-6
Ye. V. Lobova, Victor T. Grinchenko, A. M. Gomilko
Numerical Approach to Parametric Identification of Dynamical Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade